Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

1 year child having ptosis in eye. Is there any homoeopathic and ayurvedic treatment?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11679 Questions

My son is 1 yr and 2 months old. He has ptosis is right eye. Is there a treatment for this in homeopathy and ayurveda
Posted Sat, 27 Oct 2012 in Ayurveda
Answered by Dr. Rakhi Tayal 3 hours later
Thanks for posting your query.
Ptosis in a one year old child needs to be examined and properly investigated to find out the cause. In persistent cases, it can even lead to blindness of one eye. It is best to consult an eye specialist for a specific treatment as most commonly, surgical treatment is needed with full restoration of vision.
Ayurveda and homeopathy do not provide an effective non surgical treatment of ptosis. Some do recommended few exercises but it is not possible to carry out in a one year old child. If the treatment is delyed, the child can lose his eyesight in one eye- called amblyopia.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Follow-up: 1 year child having ptosis in eye. Is there any homoeopathic and ayurvedic treatment? 1 hour later
currently he doesn't has a problem with vision but doctor's has pointed out that there can be in the future. his surgery is fixed for December, but I am trying hard to avoid it using some alternate therapy. can there be side effects on giving pain killers, anesthesia etc to a 1 year old.
Answered by Dr. Rakhi Tayal 4 hours later
Thanks for writing again.
The side effects associated with medicines like pain killers and anaesthetics are only short lived. These do subside after the medicines are stopped. There are no long term side effects. But these are essential to save the vision. Even ayurvedic medicines can show side effects if given in higher doses.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ayurveda Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor